# SDR SWIA2019050845869

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 30,408 hours, 28,889 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT LT ENGINE N1 WAS FLUCTUATING/SURGING. (FLT#7434) FO: 05/08/2019 CLOSED REMOVED AND REPLACED LT T2 SENSOR AND LT ENGINE CONTROL AMPLIFIER IAW AMM. OPS CHECK GOOD.
